# SDR DLM88011658

- Difficulty date: October 12, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 33,755 hours, 27,095 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Target
- Part number: NA
- Part serial: NA
- Condition: Broken
- Location: Lt Gear Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO ATL GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS DOWN AND LOCKED. REPLACED LEFT GEAR DOOR PROX TARGET
